# SDR R61A201502120124

- Difficulty date: February 12, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 27,616 hours, 20,621 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT SHEAR CLIP ON FRAME 86, STRINGER 27 AROUND FASTENERS IS CORRODED.  MAINTENANCE R & R SHEAR CLIP ON FRAME 86, STRINGER 27 IAW SRM 51-41-02, 51-41-01, PN 170-66033-001 SHEAR CLIP.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
